# SDR USAA2011091200010

- Difficulty date: September 10, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 10,613 hours, 3,286 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293107
- Part serial: C1185
- Condition: Defective
- Location: L3 Door
- Part time: 10,614 hours, 3,286 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SLIDE DEPLOYMENT, L-3 SLIDE DID NOT DEPLOY CORRECTLY.  LOWER LANYARDS DID NOT DETACH CAUSING THE SLIDE NOT TO UNFOLD CORRECTLY.  MAINTENANCE REMOVED AND REPLACED THE L-3 DOOR SLIDE AND RESERVOIR ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 25-62-40-400-001.
